# SDR DL738021231

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 2,337 hours, 1,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT AND RT AFT OVERWING EMERGENCY LIGHTS INOP.  RELAMPED, CKS GOOD
